The Wavelet Digest Homepage
Return to the homepage
Search the complete Wavelet Digest database
Help about the Wavelet Digest mailing list
About the Wavelet Digest
The Digest The Community
 Latest Issue  Back Issues  Events  Gallery
The Wavelet Digest
   -> Volume 7, Issue 5


Contents: J. Approx. Th. - apr and may 98 TOC
 
images/spacer.gifimages/spacer.gif Reply into Digest
Previous :: Next  
Author Message
Thomas Hogan (hogan@math.ohio-state.edu)
Guest





PostPosted: Fri Apr 24, 1998 1:21 am    
Subject: Contents: J. Approx. Th. - apr and may 98 TOC
Reply with quote

#20 Contents: J. Approx. Th. - apr and may 98 TOC

Table of Contents: J. Approx. Theory, Volume 93, Number 1, April 1998

R. J. Kooman
Asymptotic behaviour of solutions of linear recurrences and sequences of
M"obius-transformations
1--58

Suresh Kumar Lodha and Ron Goldman
Lattices and algorithms for bivariate Bernstein, Lagrange, Newton, and
other related polynomial bases based on duality between $L$-bases and
$B$-bases
59--99

Xin Min Li
Uniform bounds for sampling expansions
100--113

E. S. Belinsky
Estimates of entropy numbers and Gaussian measures for classes of
functions with bounded mixed derivative
114--127

Jos'e A. Adell and Ana P'erez-Palomares
Best constants in preservation inequalities concerning the first modulus
and Lipschitz classes for Bernstein-type operators
128--139

Ingrid Carbone
Shape preserving properties of some positive linear operators on
unbounded intervals
140--156

Geno Nikolov
On certain Duffin and Schaeffer type inequalities
157--176

Table of Contents: J. Approx. Theory, Volume 93, Number 2, May 1998

D. Barrios Rolan'{i}a, G. L'opez Lagomasino,
A. Mart'{i}nez Finkelshtein, and E. Torrano Gim'enez
On the domain of convergence and poles of complex $J$-fractions
177--200

Ping Zhou
Multivariate Pad'e approximants associated with functional relations
201--230

Du Jinyuan
Quadrature formulas of quasi-interpolation type for singular integrals
with Hilbert kernel
231--257

Holger Wendland
Error estimates for interpolation by compactly supported radial basis
functions of minimal degree
258--272

R. A. DeVore, G. C. Kyriazis, and P. Wang
Multiscale characterizations of Besov spaces on bounded domains
273--292

Lawrence A. Harris
Coefficients of polynomials of restricted growth on the real line
293--312

Mohammad Kazim Khan and Muhammad Hanif
On some refinements of Jensen's inequality
313--330

Jos'e Mendoza
Proximinality in $L_p(mu,X)$
331--343

Note

Guo Tie-Xin and You Zhao-Yong
A note on pointwise best approximation
344--347
All times are GMT + 1 Hour
Page 1 of 1

 
Jump to: 
 


disclaimer - webmaster@wavelet.org
Powered by phpBB

This page was created in 0.024904 seconds : 18 queries executed : GZIP compression disabled